The compactified Jacobian
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 2, p. 211-223
@article{ASENS_1980_4_13_2_211_0,
     author = {Rego, C. J.},
     title = {The compactified Jacobian},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {2},
     year = {1980},
     pages = {211-223},
     doi = {10.24033/asens.1380},
     zbl = {0478.14024},
     mrnumber = {81k:14006},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_2_211_0}
}
Rego, C. J. The compactified Jacobian. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 2, pp. 211-223. doi : 10.24033/asens.1380. http://www.numdam.org/item/ASENS_1980_4_13_2_211_0/

[1] A. Altman, A. Iarrobino and S. Kleiman, Irreducibility of the Compactified Jacobian, Singularities of Real and Complex Maps (Proceedings of the Nordic Summer School, Oslo, Vol. 76, 1977, pp. 1-12, P. Holm, Ed., Sijthoff and Noordhoff). | MR 58 #16650 | Zbl 0415.14014

[2] A. Altman and S. Kleiman, Algebraic Systems of Linearly Equivalent Divisor-like Subschemes (Composito Math., Vol. 29, 1974, pp. 113-139). | Numdam | MR 51 #12843 | Zbl 0337.14009

[3] H. Bass, On the Ubiquity of Gorenstein Rings (Math. Zeit., Vol. 82, 1963, pp. 8-28). | MR 27 #3669 | Zbl 0112.26604

[4] J. Briançon, Description of Hilbn ℂ {X, Y} (Inventiones Math., Vol. 41, 1977, pp. 45-89). | MR 56 #15637 | Zbl 0353.14004

[5] J. L. Coolidge, A Treatise on Algebraic Plane Curves, Dover Publications, 1959. | MR 22 #11302 | Zbl 0085.36403

[6] C. D'Souza, Compactification of the Generalized Jacobian, [Thesis, Bombay University, 1974 (to appear in Proc. Ind. Academy of Sciences)].

[7] J. Fogarty, Fixed Point Schemes (Amer. J. Math., Vol. 188, 1977).

[8] J. Fogarty, Families on an Algebraic Surface (Amer. J. Math., Vol. 90, 1968, pp. 511-521). | MR 38 #5778 | Zbl 0176.18401

[9] G. Horrocks, Fixed Point Schemes of Additive Group Actions (Topology, Vol. 8, 1969, pp. 233-242). | MR 39 #5578 | Zbl 0159.22401

[10] A. Iarrobino, Punctual Hilbert Schemes (Mem. A.M.S., Vol. 188, 1977). | MR 58 #5667 | Zbl 0355.14001

[11] D. Mumford, Further Comments on Boundary Points, Preprint, A.M.S. Summer Institute, Woods Hole, 1964.

[12] C. J. Rego, A Note on One Dimensional Gorenstein Rings (J. Pure and Appl. Algebra, Vol. 12, 1978, pp. 111-115). | MR 80c:14009 | Zbl 0374.13016

[13] C. J. Rego, Deformation of Singular Curves (to appear).

[14] J.-P. Serre, Groupes algébriques et corps de classes, Hermann, Paris, 1959. | MR 21 #1973 | Zbl 0097.35604